Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
Sign in to follow this  
kstaron

Rytary and Dyskinesia

Recommended Posts

Hello Dr,

 

My mother of PD, 35+ years, age 79, has had success with Rytray since it hit the market.  I am now witnessing alot more biphasic dyskinesia.  She already takes Amantadine (100mg)....  She has alot of tongue/jaw movement which makes drinking/speaking very difficult.  The only other thing that worked for her before Rytary was liquid sinemet, however she is now in LTC, so scheduled meds is my only option.  We are seeing her neurologist next week, however I was wondering what you might suggest.  I feel as if the levadopa in the Rytary is simply too much.  She currently only lasts about 2.5 hours in between doses, and currently takes 23.75/95mg at the following times: 3pills@8am,  4pills@1030am,  4pills@1pm  , 3pills@330pm

 

The dyskinesia is in her leg, shoulder, and tongue/mouth... 

 

Do you have any suggestions?  Thank you.

 

Share this post


Link to post
Share on other sites

We sometimes can decrease the number of Rytary pills at each dose by 1 and possibly 2 and limit dyskinesia.  Also instead of Rytary you and your doc could try low dose sinemet every 2 hours.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×